EconPapers    
Economics at your fingertips  
 

Elementary Pathwise Methods for Nonlinear Parabolic and Transport Type Stochastic Partial Differential Equations with Fractal Noise

Michael Hinz (), Elena Issoglio () and Martina Zähle ()
Additional contact information
Michael Hinz: Bielefeld University
Elena Issoglio: King’s College London, Strand
Martina Zähle: Friedrich Schiller University, Jena

A chapter in Modern Stochastics and Applications, 2014, pp 123-141 from Springer

Abstract: Abstract We survey some of our recent results on existence, uniqueness, and regularity of function solutions to parabolic and transport type partial differential equations driven by non-differentiable noises. When applied pathwise to random situations, they provide corresponding statements for stochastic partial differential equations driven by fractional noises of sufficiently high regularity order. The approach is based on semigroup theory.

Keywords: Fractional Calculus; Mild Solution; Fractional Brownian Motion; Function Solution; Stochastic Partial Differential Equation (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-03512-3_8

Ordering information: This item can be ordered from
http://www.springer.com/9783319035123

DOI: 10.1007/978-3-319-03512-3_8

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-03512-3_8